?

Log in

No account? Create an account
ultrasoundgal
05 February 2014 @ 12:12 am
Hi all! I used to have an account on here a long time ago but I cannot remember the login info. Anyway, I am a long time cup user. I have been using the cup for 4 and a half years now and I have converted many friends. I feel like an old pro...yet now I feel kinda hopeless and confused.

My Cups:
-Small DivaCup (Cut stem)
-Small Lunette Selene (Cut stem)
-Small LadyCup Orange (Cut stem)

I've been using my Diva primarily, since it has the most capacity. But, once in awhile I will swap out to one of my older cups on a lighter day. My issue began in December 2012. I've been on hormonal birth control since 2011 (Nuvaring) and it made my periods like clockwork and didn't really change anything with cramps. The duration decreased down to 4 days. It was great! In December 2012, I had one of the worst periods of my life. I had the worst cramps I've ever had. I was bed-ridden because the pain was too excruciating to bear. On a scale of 1-10, it was an 11. I have a very high pain tolerance too. So, I figured it was just a bad month. But then it happened again, and again. I went to my gynecologist in August for my annual and I mentioned this to her. She didn't have any answer for me, but she prescribed me Ponstel for the pain. It worked the first month. Now, it's very hit or miss. Sometimes it works, sometimes it doesn't. I've still been living with this horrendous pain and I can't take it. Every month, I seriously contemplate a hysterectomy. (Mind you I am only 21) I started thinking could it be cup related? Anyone ever deal with anything like this? I had ultrasounds done and nothing abnormal was seen. I am an ultrasound student, so I've been scanned every week since July 2013 and I can interpret them, so I scan myself too. The pain radiates throughout my lower abdomen and it feels like it extends into my cervix. It doubles me over and makes my entire pelvic region so sensitive to the touch.

Second question. Every time I remove my cup, my perineum really hurts. It almost feels as if it's being stretched and possibly tearing. I have the same problem when I have sex. Could I just have a tiny vulva? Or could my cup be creating tears?

Thanks again! I missed this community!
 
xenargon on February 5th, 2014 06:54 am (UTC)
At the very least you should probably go to a different gynecologist and get a second opinion, but in all honesty it's probably a nuvaring problem, not a cup problem. On their website it lists a side effect of "severe pain, swelling, or tenderness in the abdomen" as a possible problem with the gallbladder or liver.